# SDR 2001UALA00426

- Difficulty date: April 5, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N312UA
- Make and model: Boeing 737322
- Aircraft serial: 23673
- Aircraft time: 40,641 hours, 21,330 cycles
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE DENTED AT STA 989 STRINGER 14L.  REPAIRED STRINGER 14L.  MAJOR REPAIR ACCOMPLISHED.
